Advanced Search
MyIDEAS: Login to save this article or follow this journal

The nonexistence of symmetric equilibria in anonymous games with compact action spaces

Contents:

Author Info

  • Rath, Kali P.
  • Yeneng Sun
  • Shinji Yamashige

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-3YCN1ST-K/2/bb91accdd163268d7fdc68cd3eb57e91
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 24 (1995)
Issue (Month): 4 ()
Pages: 331-346

as in new window
Handle: RePEc:eee:mateco:v:24:y:1995:i:4:p:331-346

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Hart, Sergiu & Kohlberg, Elon, 1974. "Equally distributed correspondences," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 1(2), pages 167-174, August.
  2. Sonnenschein, Hugo, 1972. "Market Excess Demand Functions," Econometrica, Econometric Society, Econometric Society, vol. 40(3), pages 549-63, May.
  3. Mas-Colell, Andreu, 1984. "On a theorem of Schmeidler," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 13(3), pages 201-206, December.
  4. Sonnenschein, Hugo, 1973. "Do Walras' identity and continuity characterize the class of community excess demand functions?," Journal of Economic Theory, Elsevier, Elsevier, vol. 6(4), pages 345-354, August.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Edward Cartwright & Myrna Wooders, 2005. "On Equilibrium in Pure Strategies in Games with Many Players," Vanderbilt University Department of Economics Working Papers, Vanderbilt University Department of Economics 0511, Vanderbilt University Department of Economics.
  2. Rauh, Michael T., 2007. "Nonstandard foundations of equilibrium search models," Journal of Economic Theory, Elsevier, Elsevier, vol. 132(1), pages 518-529, January.
  3. Wooders, Myrna & Edward Cartwright & Selten, Reinhard, 2002. "Social Conformity And Equilibrium In Pure Strategies In Games With Many Players," The Warwick Economics Research Paper Series (TWERPS), University of Warwick, Department of Economics 636, University of Warwick, Department of Economics.
  4. M. Ali Khan & Kali P. Rath & Yeneng Sun & Haomiao Yu, 2012. "Large Games with a Bio-Social Typology," Working Papers, Ryerson University, Department of Economics 035, Ryerson University, Department of Economics.
  5. Guilherme Carmona, 2003. "Symmetric Approximate Equilibrium Distributions with Finite Support," Game Theory and Information, EconWPA 0311006, EconWPA.
  6. Fu, Haifeng & Xu, Ying & Zhang, Luyi, 2007. "Characterizing Pure-strategy Equilibria in Large Games," MPRA Paper 7514, University Library of Munich, Germany.
  7. Blonski, Matthias, 2005. "The women of Cairo: Equilibria in large anonymous games," Journal of Mathematical Economics, Elsevier, Elsevier, vol. 41(3), pages 253-264, April.
  8. Roman Kozhan, 2011. "Non-additive anonymous games," International Journal of Game Theory, Springer, Springer, vol. 40(2), pages 215-230, May.
  9. Khan, M. Ali & Rath, Kali P. & Sun, Yeneng, 1997. "On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players," Journal of Economic Theory, Elsevier, Elsevier, vol. 76(1), pages 13-46, September.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:24:y:1995:i:4:p:331-346. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.